# SDR FDEA201111235006

- Difficulty date: November 23, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N386FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46620
- Aircraft time: 75,330 hours, 31,182 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Element
- Condition: Failed
- Location: Nr 2 Manifold
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  WITH NR 2 PACK OFF, CLIMBING PASSED 14000' MSL.  RECEIVED NR 2 MANIFOLD FAILURE LEVEL ALERT,  RTB LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED NR 2 ENGINE MANIFOLD SENSING ELEMENT IAW MM 36-23-02-4.  RAN NR 2 ENGINE REF JRH AND PERFORMED  PNEUMATIC   SYSTEM TEST PER  AMM 36-00-03/501.  SYSTEMS OPS CHECKED GOOD.
